# SDR LCQ04

- Difficulty date: December 20, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N54SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21535
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 727 STRINGER 18A RIGHT, NOTED CRACK IN THE I/B STRINGER 18A WEB STRAP.  CRACK EMANATING FROM HOLE AT BS 725.5 AND PROPAGATING DOWN AND FORWARD (LOOKING AT FASTENERS HOLE FROM INSIDE WHEEL WELL, IT WOULD BE THE 8 O'CLOCK POSITION).
